MAUDE Adverse Event Report: JABIL CIRCUIT SINGAPORE PTE LTD BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR

JABIL CIRCUIT SINGAPORE PTE LTD BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Model Number PMB4000ACBL
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was reported to have discharged due to being unplugged.An attempt to insert the power adapter into the docking station for charging revealed that the adapter would not stay securely in place.Upon inspecting the docking station, it was discovered that a minor incident, cable burn, had occurred inside the docking station.To address this, the power cable was secured with cable ties to minimize strain at the point of insertion into the docking station.Additionally, a 12v power supply unit was implemented between the 230v power source and the docking station to act as a safeguard.In the event of a power surge, this unit would be more likely to sustain damage rather than the docking station itself.There was no patient involvement.
 
Additional Manufacturer Narrative
D10 concomitant product: pmb4000doc, bis advance docking station pmb4000doc, serial number: (b)(6) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIS
Common Device Name
INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Manufacturer (Section D)
JABIL CIRCUIT SINGAPORE PTE LTD
16 tampines crescent
singapore 52860 4
SN  528604
Manufacturer (Section G)
JABIL CIRCUIT SINGAPORE PTE LTD
16 tampines crescent
singapore 52860 4
SN   528604
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22347981
Report Number2936999-2025-00355
Device Sequence Number4941120
Product Code OLW
UDI-Device Identifier10884521808317
UDI-Public10884521808317
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMB4000ACBL
Device Catalogue NumberPMB4000ACBL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date06/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES IN H11
Patient SexUnknown